Complex Analysis and Operator Theory

, Volume 7, Issue 3, pp 673–693 | Cite as

Riemann Boundary Value Problems for Iterated Dirac Operator on the Ball in Clifford Analysis

  • Min KuEmail author
  • Yingxiong Fu
  • Kähler Uwe
  • Cerejeiras Paula


In this paper we consider the Riemann boundary value problem for null solutions to the iterated Dirac operator over the ball in Clifford analysis with boundary data given in \(\mathbb L _{p}\left(1<p<+\infty \right)\)-space. We will use two different ways to derive its solution, one which is based on the Almansi-type decomposition theorem for null solutions to the iterated Dirac operator and a second one based on the poly-Cauchy type integral operator.


Clifford analysis Riemann boundary value problem  Iterated Dirac operator 

Mathematics Subject Classification (2000)

30D10 30G35 32A25 58A10 


  1. 1.
    Brackx, F., Delanghe, R., Sommen, F.: Clifford Analysis. In: Research Notes Mathematics, vol. 76, Pitman, London (1982)Google Scholar
  2. 2.
    Delanghe, R., Sommen, F., Soucek, V.: Clifford Algebra and Spinor-Valued Functions. In: Mathematics and its Applications, vol. 53, Kluwer Academic, Dordrecht (1992)Google Scholar
  3. 3.
    Gürlebeck, K., Sprößig, W.: Quaternionic and Clifford Calculus for Physicists and Engineers. Wiley, Chichester (1997)zbMATHGoogle Scholar
  4. 4.
    Delanghe, R., Brackx, F.: Hypercomplex function theory and Hilbert modules with reproducing kernel. Proc. London Math. Soc. 37(3), 545–576 (1978)MathSciNetzbMATHCrossRefGoogle Scholar
  5. 5.
    Ryan, J.: Cauchy-Green type formula in Clifford analysis. Trans. Amer. Math. Soc. 347, 1331–1341 (1995)MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Zhenyuan, X.: A function theory for the operator \({\cal D}-\lambda \). Complex Var. 16, 27–42 (1991)MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Sprößig, W.: On generalized Vekua type problems. Adv. Appl. Clifford Alg. 11S(1), 77–92 (2001)CrossRefGoogle Scholar
  8. 8.
    Malonek, H.R., Guangbin, R.: Almansi-type theorems in Clifford analysis. Math. Meth. Appl. Sci. 25, 1541–1552 (2002)zbMATHCrossRefGoogle Scholar
  9. 9.
    Constales, D., Kraußhar, R.S.: Hilbert spaces of solutions to polynomial Dirac equations, Fourier transforms and reproducing kernel functions for cylindrical domains. Zeitschrift für Analysis und iher Anwendungen 24(3), 611–636 (2005)zbMATHCrossRefGoogle Scholar
  10. 10.
    Min, K., Jinyuan, D.: On integral representation of spherical \(k\)-regular functions in Clifford analysis. Adv. Appl. Clifford Alg. 19(1), 83–100 (2009)zbMATHCrossRefGoogle Scholar
  11. 11.
    Min, K., Jinyuan, D., Daoshun, W.: Some properties of holomorphic Cliffordian functions in complex Clifford analysis. Acta Math. Sci. Ser. B Engl. Ed. 30(3), 747–768 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  12. 12.
    Min, K., Jinyuan, D.: On generalization of Martinelli-Bochner integral formula using Clifford analysis. Adv. Appl. Clifford Alg. 20(2), 351–366 (2010)zbMATHCrossRefGoogle Scholar
  13. 13.
    Gürlebeck, K., Kähler, U., Ryan, J., Sprössig, W.: Clifford analysis over unbounded domains. Adv. Appl. Math. 19(2), 216–239 (1997)zbMATHCrossRefGoogle Scholar
  14. 14.
    Cerejeiras, P., Kähler, U.: Elliptic boundary value problems of fluid dynamics over unbounded domains. Math. Meth. Appl. Sci. 23, 81–101 (2000)zbMATHCrossRefGoogle Scholar
  15. 15.
    Min, K.: Integral formula of isotonic functions over unbounded domain in Clifford analysis. Adv. Appl. Clifford Alg. 20(1), 57–70 (2010)MathSciNetzbMATHCrossRefGoogle Scholar
  16. 16.
    Min, K., Daoshun, W.: Solutions to polynomial Dirac equations on unbounded domains in Clifford analysis. Math. Meth. Appl. Sci. 34, 418–427 (2011)zbMATHGoogle Scholar
  17. 17.
    Min, K., Daoshun, W., Lin, D.: Solutions to polynomial generalized Bers-Vekua equations in Clifford analysis. Complex Anal. Oper. Theory 6(2), 407–424 (2012)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Constales, D., Almeida, R.D., Kraußhar, R.S.: On Cauchy estimates and growth orders of entire solutions of iterated Dirac and generalized Cauchy-Riemann equations. Math. Meth. Appl. Sci. 29, 1663–1686 (2006)zbMATHCrossRefGoogle Scholar
  19. 19.
    Blaya, Abreu, Bory, R., Reyes, J.: On the Riemann Hilbert type problems in Clifford analysis. Adv. Appl. Clifford Alg. 11(1), 15–26 (2001)zbMATHCrossRefGoogle Scholar
  20. 20.
    Blaya, Abreu, Bory, R., Reyes, J., Peña-Peña, D.: Jump problem and removable singularities for monogenic functions. J. Geom. Anal. 17(1), 1–13 (2007)MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Bernstein, S.: On the left linear Riemann problem in Clifford analysis. Bull. Belg. Math. Soc. Simon Stevin 3, 557–576 (1996)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Gürlebeck, K., Zhongxiang, Z.: Some Riemann boundary value problems in Clifford analysis. Math. Meth. Appl. Sci. 33, 287–302 (2010)zbMATHGoogle Scholar
  23. 23.
    Yafang, G., Jinyuan, D.: A kind of Riemann and Hilbert boundary value problem for left monogenic functions in \(\mathbb{R}^{m}(m\ge 2)\). Complex Var. 49(5), 303–318 (2004)MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Yude, B., Jinyuan, D.: The RH boundary value problem for the \(k\)-monogenic functions. J. Math. Anal. Appl. 347, 633–644 (2008)MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Min, K., Kähler, U., Daoshun, W.: Riemann boundary value problems on the sphere in Clifford analysis. Adv. Appl. Clifford Alg. 22(2), 365–390 (2012)zbMATHCrossRefGoogle Scholar
  26. 26.
    Min, K., Kähler, U.: Riemann boundary value problems on half space in Clifford analysis. Math. Meth. Appl. Sci. (2012). doi: 10.1002/mma.2557
  27. 27.
    Cerejeiras, P., Kähler, U., Min, K.: On the Riemann boundary value problem for null solutions to iterated generalized Cauchy-Riemann operator in Clifford analysis. Results. Math. (2012). doi: 10.1007/s00025-012-0274-6
  28. 28.
    Min, K., Daoshun, W.: Half Dirichlet problem for matrix functions on the unit ball in Hermitian Clifford. J. Math. Anal. Appl. 374, 442–457 (2011)MathSciNetzbMATHCrossRefGoogle Scholar
  29. 29.
    Min, K., Kähler, U., Daoshun, W.: Half Dirichlet problem for the Hölder continuous matrix functions in Hermitian Clifford analysis. Complex Var. Elliptic Equ. (2012). doi: 10.1080/17476933.2011.649738
  30. 30.
    Balk, M.B.: On polyanalytic functions. Akademie Verlag, Berlin (1991)Google Scholar
  31. 31.
    Jinyuan, D., Yufeng, W.: On Riemann boundary value problems of polyanalytic functions and metaanalytic functions on the closed curves. Complex Var. 50(7–11), 521–533 (2005)zbMATHGoogle Scholar
  32. 32.
    Begehr, H., Chaudharyb, A., Kumarb, A.: Boundary value problems for bi-polyanalytic functions. Complex Var. Elliptic Equ. 55(1–3), 305–316 (2010)MathSciNetzbMATHGoogle Scholar
  33. 33.
    Ying, W., Jinyuan, D.: On Haseman boundary value problem for a class of metaanalytic functions with different factors on the unit circumference. Math. Methods Appl. Sci. 33(5), 576–584 (2010)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Basel 2012

Authors and Affiliations

  • Min Ku
    • 1
    Email author
  • Yingxiong Fu
    • 1
    • 2
  • Kähler Uwe
    • 1
  • Cerejeiras Paula
    • 1
  1. 1.Department of Mathematics, Center for Research and Development in Mathematics and ApplicationsUniversity of Aveiro AveiroPortugal
  2. 2.Faculty of Mathematics and Computer ScienceHubei UniversityHubeiChina

Personalised recommendations